Open Access
Translator Disclaimer
August 1996 Algorithms for computing self-consistent and maximum likelihood estimators with doubly censored data
Per A. Mykland, Jian-Jian Ren
Ann. Statist. 24(4): 1740-1764 (August 1996). DOI: 10.1214/aos/1032298293

Abstract

The paper investigates the structure of the self-consistent estimators (SCE) and the nonparametric maximum likelihood estimator (NPMLE) for doubly censored data. An explicit sufficient and necessary condition for an SCE to be the NPMLE is given. Based on this, algorithms for computing the SCE and the NPMLE are provided. The relation between our algorithms and the EM algorithm is studied.

Citation

Download Citation

Per A. Mykland. Jian-Jian Ren. "Algorithms for computing self-consistent and maximum likelihood estimators with doubly censored data." Ann. Statist. 24 (4) 1740 - 1764, August 1996. https://doi.org/10.1214/aos/1032298293

Information

Published: August 1996
First available in Project Euclid: 17 September 2002

zbMATH: 0867.62019
MathSciNet: MR1416658
Digital Object Identifier: 10.1214/aos/1032298293

Subjects:
Primary: 62G05, 62G30, 65U05

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.24 • No. 4 • August 1996
Back to Top